# SDR 9JLA2022071235806

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N168GS
- Make and model: Cessna 560XL
- Aircraft serial: 5606309
- Aircraft time: 378 hours, 269 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Gps
- Part number: 8222189101
- Part serial: 4N8H66
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO1 GNSS FAILED IN FLIGHT. AND THEY INDICATED THAT THE GNSS NO1 STATUS PAGE SHOWED ALL FIELDS BLANK. THE SYSTEM FAULT WAS DEFERRED TO ALLOW FOR CONTINUED AIRCRAFT OPERATIONS. DURING THE MAINTENANCE EVENT THE MAINTENANCE TEAM DETERMINED THE NO1 GPS-400S COMPUTER WAS AT FAULT. THE GPS-4000S COMPUTER WAS REMOVED AND AN OVERHAULED UNIT INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THIS AIRCRAFT WAS RETURNED TO SERVICE
